# SDR AALA201707149025

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 8,442 hours, 855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Lack Of Lube
- Location: Arming Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR PROTECTIVE COVER FOR ARMING LEVER DOES NOT MOVE TO COVER LEVER. LUBED THE COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW 52-11-00.
